# SDR DHLA200900022

- Difficulty date: April 4, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-2C
- Aircraft serial: 141
- Aircraft time: 50,538 hours, 28,771 cycles
- Engine: Ge CF650C2
- Engine time: 56,221 hours, 16,894 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Part time: 56,221 hours, 16,894 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

STRONG OIL ODOR FROM PACK NR 2 WHEN THROTTLE AT IDLE AND HP VALVE ON ENGINE NR 2 OPEN.  ALL PRESS AND TEMPS NORMAL.  PLACED NR 2 PACK ON DMI LIST PER MEL 21-51-01, CAT C, DDD 4-14-09.  CONTROL NR 34715.  PLACARD INSTALLED.  BOROSCOPE ENGINE FOUND OIL WETTING, REMOVED AND REPLACED NR 2 ENG IAW AMM 71-00-00 AND ASTAR J/C CR4C71031, THIS CLEARS DMI 34715.
